Access count of this item: 153

Files in This Item:
File Description SizeFormat 
0906-6.pdf566.87 kBAdobe PDFView/Open
Title: ファジィ関係代数とその表現定理について(アルゴリズムと計算量理論)
Authors: 古澤, 仁  KAKEN_name
河原, 康雄  KAKEN_name
Author's alias: FURUSAWA, Hitoshi
KAWAHARA, Yasuo
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 39
End page: 46
URI: http://hdl.handle.net/2433/59463
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.